MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 2, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitants: 02-010-03-0320 - logic cr femoral cem, right, sz 2 3839415; 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t 4799257; 200-02-35 - three peg patella 35mm 4714422; 201-78-15 - holding pin mini sharp point 4 pk 4593083; 201-78-81 - 3 trocar, mod.Hex 2pk 913520; 521-78-23 - threaded pin size 2.3 collared 5082989; 521-78-23 - threaded pin size 2.3 collared 5082996; 521-78-32 - threaded pin size 3.0 collarless 4977755.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a female patient, initial right knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2023, approximately 5 years 3 months post the initial procedure.The patient was revised due to the poly had delaminated.All implants were removed.The patient was revised to a competitor¿s devices.The patient was last known to be in stable condition following the event.No devices are returning as they were disposed of by the hospital.No further information.
 
Event or Problem Description
The revision reported was likely the result of presumed prosthesis wear of the tibial insert.However, images of the revised insert and patella components do not show signs of excessive prosthesis wear inconsistent with being implanted for approximately 5.25 years.Malalignment of the components at the time of implantation and/or joint instability cannot be ruled out as possible contributing factors in this case because no radiographs were provided and the revised components were not returned to exactech for evaluation.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16539275
Report Number1038671-2023-00433
Device Sequence Number6471772
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2022
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2, 9MM
Device Catalogue Number02-012-47-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer05/09/2023
09/14/2026
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/24/2023
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale